MathSciNet Relay Station
MathSciNet bibliographic data
MR1633152 28A80 (42C40)
Jaffard, Stéphane Oscillation spaces: properties and applications to fractal and multifractral functions. J. Math. Phys. 39 (1998), no. 8, 4129–4141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement